T Nation

100 ml of Sust/wk? Gyno or Lipomastia?



I have hypogonadism. I started TRT a couple of months ago and I´m very happy with it! I am feeling happy, strong (gained some quality pounds), alive!! I think that is it: I am feeling alive again!!!

My question is:

Is it possible to get Gyno or lipomastia at such low dosage of Sustanon (100 ml weekly)? My Dr. says not to worry, because the dosage is low. But I would love a second (third, fourth :slight_smile: opinion just to be sure (or not)!

Please, answer just if you are sure of what you are saying, I have enough troubles in my life :frowning:

I am from Portugal, sorry for the English mistakes.

Thank you all!

Another question popped in my mind:
I feel that Sustanon is not very stable. Is there anything else that I could use instead of it?


Hi bjo2925,

In the future, please read all of the stickies before posting.

The simple answers to your questions are:

Yes. Some testosterone will be converted to estrogen; if too much is converted (e.g. you have low cortisol, so your body is unable to utilize the extra testosterone and instead converts it to estrogen) then you may end up with typical high-estrogen side effects like gynecomastia.

The best way to avoid this is to monitor your estradiol levels (E2) and make sure that they do not become elevated. See the stickies for more information.

* 20 mg testosterone propionate
* 40 mg testosterone phenylpropionate
* 40 mg testosterone isocaproate

You might have better results from testosterone-cypionate or testosterone-enanthate. Regardless, increasing the frequency of injection is going to be your best bet - doing injections every 3 days (E3D) or every other day (EOD) provides you with a much more stable amount of testosterone in your system. See the stickies for more information.


Thanks a lot Akaji!!